# SDR HEEA079312

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 7610208500045
- Part serial: A13403279
- Condition: Worn
- Location: Main Rotor Head
- Part time: 1,861 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD SPINDLES HAVE WORN BEARINGS. REPAIRED AND RETURNED TO SERVICE.
